# SDR AALA971905

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46938
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - INBOARD FLAP, INBOARD LARGE ROLLER FITTING ATTACH BOLT HOLE BORES HAVE CORROSION FORWARD END UPPER AND LOWER BOLT ATTACH.  REMOVED CORROSION AND REPAIRED PER ESO 7349 DATED 10-2-97.  TST:  75,068 HOURS.  CYCLES:  22,285.  (X)
